# SDR AALA20110114TUL02

- Difficulty date: January 7, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AND WEB AT STATION 338 AND STRINGER 23 LEFT.  INSTALLED NEW INTERCOSTAL AND ORIGINAL WEB PER SRM 51-10-2 AND EA B737-53-014818.
